×

zbMATH — the first resource for mathematics

On the definition and properties of certain variational integrals. (English) Zbl 0102.04601

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Silvio Cinquini, Condizioni sufficienti per la semicontinuità nel calcolo delle variazioni, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (2) 2 (1933), no. 1, 41 – 58 (Italian). · Zbl 0006.11804
[2] Landolino Giuliano, Sulle condizioni sufficienti per la semicontinuità degli integrali doppi del calcolo delle variazioni, Ann. Scuola Norm. Super. Pisa (2) 10 (1941), 37 – 55 (Italian). · Zbl 0024.32703
[3] Casper Goffman, Lower-semi-continuity and area functionals. I. The non-parametric case, Rend. Circ. Mat. Palermo (2) 2 (1953), 203 – 235 (1954). · Zbl 0052.28601 · doi:10.1007/BF02843763 · doi.org
[4] Paul R. Halmos, Measure Theory, D. Van Nostrand Company, Inc., New York, N. Y., 1950. · Zbl 0040.16802
[5] Klaus Krickeberg, Distributionen, Funktionen beschränkter Variation und Lebesguescher Inhalt nichtparametrischer Flächen, Ann. Mat. Pura Appl. (4) 44 (1957), 92, 105 – 133 (German). · Zbl 0082.26702 · doi:10.1007/BF02415194 · doi.org
[6] E. J. McShane, On a certain inequality of Steiner, Ann. of Math. (2) 33 (1932), no. 1, 125 – 138. · Zbl 0003.32703 · doi:10.2307/1968105 · doi.org
[7] Edward James McShane and Truman Arthur Botts, Real analysis, The University Series in Undergraduate Mathematics, D. Van Nostrand Company, Inc., Princeton, N.J.-Toronto-London-New York, 1959. · Zbl 0087.04602
[8] C. B. Morrey, Multiple integral problems in the calculus of variations and related topics, Univ. California Publ. Math., 1943. Especially Chapter III. · Zbl 0063.04107
[9] M. Nagumo, Über die gleichmässige Summierbarkeit und ihre Anwendung auf ein Variationsproblem, Jap. J. Math. vol. 6 (1929) pp. 173-182. See also L. M. Graves, The theory of functions of real variables, New York, McGraw-Hill, 1946, p. 235. · JFM 55.0156.03
[10] C. Y. Pauc, La méthode métrique en calcul des variations, Paris, Hermann, 1941. Especially p. 54. · JFM 67.1036.01
[11] S. Saks, Theory of the integral, 2d ed., Hafner, 1937. · Zbl 0017.30004
[12] Laurent Schwartz, Théorie des distributions. Tome II, Actualités Sci. Ind., no. 1122 = Publ. Inst. Math. Univ. Strasbourg 10, Hermann & Cie., Paris, 1951 (French). · Zbl 0042.11405
[13] James Serrin, On a fundamental theorem of the calculus of variations, Acta Math. 102 (1959), 1 – 22. , https://doi.org/10.1007/BF02559565 James Serrin, A new definition of the integral for nonparametric problems in the calculus of variations, Acta Math. 102 (1959), 23 – 32. · Zbl 0089.08601 · doi:10.1007/BF02559566 · doi.org
[14] James Serrin, On the differentiability of functions of several variables, Arch. Rational Mech. Anal. 7 (1961), 359 – 372. · Zbl 0109.03904 · doi:10.1007/BF00250769 · doi.org
[15] -, On the area of a surface \( z = f(x,y)\), Amer. Math. Monthly vol. 68 (1961) pp. 435-440.
[16] A. G. Sigalov, Two-dimensional problems of the calculus of variations in nonparametric form, Trudy Moskov. Mat. Obšč. 2 (1953), 201 – 233 (Russian). · Zbl 0053.07601
[17] L. Tonelli, Sulla quadratura delle superficie, Rend. Accad. Naz. Lincei (6) vol. 3 (1926) pp. 357-363, 445-450, 633-638. · JFM 52.0251.01
[18] Leonida Tonelli, Sur la semi-continuité des intégrales doubles du calcul des variations, Acta Math. 53 (1929), no. 1, 325 – 346 (French). · JFM 55.0899.02 · doi:10.1007/BF02547573 · doi.org
[19] I. Verchenko, Über das Flächenmass von Mengen, Mat. Sb. (N.S.) vol. 10 (1942) pp. 11-32. · Zbl 0063.08041
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.